# SDR SCNA20160522067

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER, RIB CRACKED AT BS 101.9, 3RD STIFFENER AFT.  CUT OUT DAMAGE ON 3RD STIFFENER AFT AT STABILIZER BS 101.9 RIB AND REPAIRED.
